# SDR FDEA202304210727

- Difficulty date: April 21, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 77,478 hours, 17,666 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AGA78081
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BELLY STATION 1721 -1741 LONGERON 51 LEFT DRAIN MAST   CUTOUT DOUBLER FOUND CORRODED.   LOWER FUSELAGE BELLY STATION 1721 - 1741 LONGERON 51 LEFT DRAIN MAST CUTOUT   DOUBLER CORROSION REMOVED AND FOUND OUT OF LIMIT AS PER SRM 53-00-00-2R FIGURE 202   REPAIR GENERAL. CORRODED DOUBLER REMOVED AND REPLACED WITH FABRICATED DOUBLER   AS PER SRM 51-31-01-0G. DOUBLER FABRICATED BY MACHINING AS PER DOUGLAS DRAWING   AGA7808 REV C. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
